# SDR 9608729971

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT CSD OIL PRESSURE LOW LIGHT FLICKERED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED CSD AND OIL COOLER, LEAK AND OPERATIONAL CHECK NORMAL.
